Drug interactions between Sutent and Torisel
Interactions between your drugs
Applies to: Sutent (sunitinib) and Torisel (temsirolimus)
Using SUNItinib together with temsirolimus may increase the risk of side effects such as severe rash, gout, and deep skin infections requiring hospitalization. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Sutent (sunitinib)
SUNItinib may be taken with or without food. If you are receiving therapy with SUNItinib you should avoid the regular consumption of large amounts of grapefruits and grapefruit juice. Grapefruit can raise the levels of SUNItinib in your body and lead to increased side effects. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Applies to: Torisel (temsirolimus)
If you are receiving therapy with temsirolimus you should avoid grapefruits and grapefruit juice. Grapefruit can raise the levels of temsirolimus in your body and lead to dangerous side effects. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.